# SDR SWAA2018020719485

- Difficulty date: January 31, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE EMERGENCY LIGHT INOP.  RELAMPED LIGHT IAW AMM.
